# SDR IPXA09M57095

- Difficulty date: July 29, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 63,354 hours, 9,017 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: NRB6737504
- Part serial: 48487
- Condition: Misrepaired
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY SEQUENCE 296-W4-06 RIGHT NR 8 SLAT BETWEEN STA XOS 1158 - XOS 1173 EXTERIOR EXISTING DOUBLER NOT PER SRM 57-10-00 VOL 1 PG 13 NOTE -1.  REMOVED DOUBLER, REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR UPPER AND LOWER SEALS, SPLICE PLATE, SKIN FILLER, BAFFLES, AND SUPPORTS.
